Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 13 of 19
Previous Record Next Record
E-Books/E-Docs
Author Musson, Ian M. (Ian Malcolm), 1953- author.

Title Invariants under tori of rings of differential operators and related topics / Ian M. Musson, Michel Van den Bergh.

Publication Info. Providence, Rhode Island : American Mathematical Society, [1998]
1998

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (99 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 650
Memoirs of the American Mathematical Society ; no. 650.
Note "November 1998, volume 136, number 650 (fifth of 6 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Differential operators.
Rings (Algebra)
Invariants.
Genre/Form Electronic books.
Added Author Bergh, M. van den, author.
Other Form: Print version: Musson, Ian M. Invariants under tori of rings of differential operators and related topics. Providence, Rhode Island : American Mathematical Society, [1998] viii, 85 pages ; 26 cm. Memoirs of the American Mathematical Society ; no. 650 9780821808856
ISBN 0821808850 (alk. paper)
9780821808856
9781470402396 (e-book)

 
    
Available items only